Skip to content

Des catégories abéliennes

Gabriel, P. (1962). Des catégories abéliennes. Bulletin de la Société Mathématique de France, 323-448.

Type
Journal article
Intellectual base
Primary research
Year
1962
Pages
323-448
DOI
10.24033/bsmf.1583
DOI registrant
Societe Mathematique de France
Link
https://doi.org/10.24033/bsmf.1583

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:b177245be9c8 · see in the full table